# SDR FDEA201109043666

- Difficulty date: September 4, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612950
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STUB FRAME BS 950E, 5IN IS CORRODED AT BOTTOM RBL4.  REMOVED DAMAGED STUB FRAME AT BS 950E PLUS 5" RBL 4, FABRICATED & INSTALLED NEW STUB FRAME IAW DWG 65-56129, SRM 53-10-2 FIG 5, SRM 51-30-5, SRM 51-30-2.
